MathSciNet Relay Station
MathSciNet bibliographic data
MR97464 22.00 (46.00)
Takenouchi, Osamu Sur la facteur-représentation d'un groupe de Lie résoluble de type (E). (French) Math. J. Okayama Univ. 7 1957 151–161.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement